# SDR UIEA2023013150083

- Difficulty date: January 30, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 100,998 hours, 17,360 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH O/B FORE FLAP L/E FOUND DELAM (BETWEEN NO.2 AND NO.3 FORE FLAP LEVER)( PERFORMED COMPOSITE HOTBOND REPAIR AS PER SRM 51-70-07 PAR.5C )
